FRACTIONAL CAPUTO HEAT EQUATION WITHIN THE DOUBLE LAPLACE TRANSFORM


Anwar A. M. O. , Jarad F., Baleanu D., Ayaz F.

ROMANIAN JOURNAL OF PHYSICS, vol.58, pp.15-22, 2013 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 58
  • Publication Date: 2013
  • Journal Name: ROMANIAN JOURNAL OF PHYSICS
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.15-22
  • Keywords: Fractional integral, Caputo fractional derivative, Laplace transform
  • Gazi University Affiliated: Yes

Abstract

The heat equation and its fractional generalization are used in various applications in science and engineering. In this paper firstly we introduce the double Laplace transform of the partial fractional integrals and derivatives which can be used to solve partial differential equations with Caputo fractional derivatives. Secondly, the fractional heat equation was investigated in details with the help of this new generalized transform